Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 129, NWS Birmingham, AL

May 6, 2009Pickens County, Alabama

NWS Birmingham, AL issued this tornado warning at May 6, 2009, 8:27 AM CDT for Pickens County, Alabama. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2009, 8:27 AM CDT (13:27 UTC)
Expired
May 6, 2009, 9:00 AM CDT
In force
33 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Pickens County, AL

The radar

The Columbus AFB radar (KGWX), 76 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 8:30 AM CDTTORNADO1 Ene Carrollton, ALEF-1 TORNADO. PATH LENGTH 1.35 MILES BY 100 YARDS WIDE.
May 6, 8:31 AM CDTTORNADO 11 Ene Carrollton, ALEF-1 TORNADO. PATH LENGTH 1.35 MILES BY 100 YARDS WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 4:03 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1131 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 061327
TORBMX
ALC107-061400-
/O.NEW.KBMX.TO.W.0129.090506T1327Z-090506T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
827 AM CDT WED MAY 6 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...PICKENSVILLE...GORDO...CARROLLTON...

* UNTIL 900 AM CDT

* AT 825 AM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PICKENSVILLE...
  MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  CARROLLTON BY 845 AM CDT...
  GORDO BY 900 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR NORTHERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3337 8784 3319 8785 3312 8832 3324 8830
TIME...MOT...LOC 1328Z 255DEG 29KT 3319 8822

$$

58
1 follow-up statement
000 
WWUS54 KBMX 061338
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 AM CDT WED MAY 6 2009

ALC107-061400-
/O.CON.KBMX.TO.W.0129.000000T0000Z-090506T1400Z/
PICKENS AL-
838 AM CDT WED MAY 6 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR CENTRAL
PICKENS COUNTY...

AT 838 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUES TO DETECT A
TORNADO.  THIS TORNADO WAS LOCATED NEAR DILLBURG...OR NEAR
CARROLLTON...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  GORDO BY 900 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
WEDNESDAY MORNING FOR NORTHERN ALABAMA.

&&

LAT...LON 3315 8813 3329 8812 3337 8784 3319 8785
TIME...MOT...LOC 1339Z 259DEG 29KT 3322 8807

$$

MWR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at May 6, 6:44 AM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, May 6, 6:44 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 AM CDT WED MAY 6 2009

.UPDATE...FOR 12Z AVIATION.

&&

.DISCUSSION...

ONCE AGAIN...BUSY WITH WEATHER...SO I WILL BE BRIEF.

ANOTHER DAY...SAME FORECAST...AS YET ANOTHER VORT MAX AND JET MAX
ENTER NORTHWEST ALABAMA THIS MORNING AND WILL FOCUS STORMS...THE
STRONGEST THIS AFTERNOON...MAINLY ACROSS THE NORTHERN HALF OF THE
CWA BY EARLY AFTERNOON. THESE STORMS...STRONG WITH A GOOD MIX OF
SEVERE WILL LINGER INTO THE EVENING AND OVERNIGHT AS THE FOCUSING
MECHANISM DRIFTS FURTHER SOUTH THROUGH THE LATE AFTERNOON AND
EVENING HOURS. LOOK FOR MUCH OF THE SAME AS THE PREVIOUS OVERNIGHT
PERIODS...FOR THE SHOWERS AND THUNDERSTORMS TO LAST WELL INTO THE
OVERNIGHT PERIOD.

INTO THURSDAY...WE WILL ONCE AGAIN DEAL WITH ACTIVE WEATHER...AS
WEDNESDAYS SLOW MOVING BOUNDARY WILL ONCE AGAIN TRIGGER MAINLY
AFTERNOON STORMS ACROSS THE SOUTHERN TWO-THIRDS OF THE CWA.
ISOLATED SEVERE WEATHER WILL ONCE AGAIN BE IN THE CARDS AS SHEAR
VECTORS AND LAPSE RATES REMAIN RATHER LARGE...AGAIN THOUGH...THINKING
THE BEST CHANCES WILL LIKELY BEGIN TO MOVE FURTHER SOUTH AS THE
AFTERNOON AND EVENING PROGRESSES. WE WILL HOPEFULLY BEGIN SEEING
OUR FIRST BREAK IN THE ACTION BY LATE THURSDAY...ESPECIALLY INTO
THE OVERNIGHT PERIOD ON FRIDAY MORNING.

FRIDAY AFTERNOON AND INTO THE WEEKEND...WE MAY CATCH A BIT OF A
REST AS THE AFTERNOON SHOWERS AND THUNDERSTORMS SEEM TO BE A BIT
MORE ON THE DISORGANIZED SIDE...ESPECIALLY IN TERMS OF SEVERE
WEATHER. HOWEVER...EXPECT TO SEE ISOLATED TO SCATTERED DEVELOPMENT
EACH DAY...MAINLY NORTH OF INTERSTATE 20.

BEYOND THE WEEKEND...IT LOOKS LIKE ANOTHER SAGGING FRONT WILL MOVE
ACROSS THE STATE...SO GET READY FOR ANOTHER FEW DAYS OF STRONG TO
SEVERE STORMS POSSIBLE THROUGH THE END OF THE PERIOD. I DONT SEE
A LOT OF UPPER LEVEL DYNAMIC SUPPORT FOR ORGANIZED SEVERE OUTBREAK
TYPE WEATHER...BUT CERTAINLY ANY VORT OR JET MAX WILL BRING THE
ISOLATED TO SCATTERED SEVERE THREAT ONCE AGAIN TO CENTRAL
ALABAMA...TYPICAL MONTH OF MAY PATTERN.

&&

.AVIATION...12Z TAF DISCUSSION.

CHALLENGE TODAY IS TIMING THE SQUALL APPROACHING FROM MISSISSIPPI.
AMENDMENTS MAY BE NEEDED BASED ON INCREASE OR DECREASE IN SPEED.
IFR CONDITIONS EXPECTED WITHIN LINE. PRE-SQUALL LINE CONDITIONS
WILL BE MVFR. SHOWERS AND THUNDERSTORMS ARE LIKELY TO CONTINUE
THROUGH THE EARLY EVENING.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH FOR MARION-WINSTON-LAMAR-FAYETTE-WALKER-BLOUNT-
ETOWAH AND CHEROKEE UNTIL 12 PM.

&&

17/88
Hazardous weather outlook, May 6, 6:30 AM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
630 AM CDT WED MAY 6 2009

ALZ011>015-017>050-070940-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
440 AM CDT WED MAY 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT MUCH OF CENTRAL ALABAMA
FROM THE MORNING THROUGH THE OVERNIGHT HOURS.  THE MAIN THREATS WITH
THESE STORMS WILL BE STRONG DAMAGING WINDS AND LARGE HAIL...ALTHOUGH
ISOLATED TORNADOES CAN NOT BE RULED OUT.  THE SEVERE THREAT WILL
SLOWLY PUSH SOUTHEAST THROUGH THE AFTERNOON AND EVENING...AND
EVENTUALLY WILL BE CONFINED TO AREAS ALONG AND JUST NORTH OF
INTERSTATE 85 AND HIGHWAY 80 THROUGH THE OVERNIGHT PERIOD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY ACROSS CENTRAL AND SOUTHERN
AREAS OF CENTRAL ALABAMA ON THURSDAY...MAINLY BETWEEN THE HOURS OF 6
AM AND 10 PM. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS
AND LARGE HAIL...BUT AN ISOLATED TORNADO IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
TODAY AND POSSIBLY THURSDAY.

In the hours before

Special weather statement, May 6, 3:51 AM CDT, 4 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
351 AM CDT WED MAY 6 2009

ALZ011-014-015-060915-
MARION-WALKER-WINSTON-
351 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT FOR MARION...WALKER AND WINSTON COUNTIES
UNTIL 415 AM CDT...

AT 351 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR BRILLIANT...OR NEAR WINFIELD...MOVING NORTHEAST AT
35 MPH.

ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  WINFIELD.
  BRILLIANT.
  PINEY GROVE.
  LAKE BUTTAHATCHEE.
  NATURAL BRIDGE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, May 6, 6:14 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 AM CDT WED MAY 6 2009

ALZ018-020-061145-
CHEROKEE-ETOWAH-
614 AM CDT WED MAY 6 2009

...SIGNIFICANT WEATHER ALERT FOR CHEROKEE AND ETOWAH COUNTIES UNTIL
645 AM CDT...

AT 612 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR CHEROKEE ROCK VILLAGE...OR 8 MILES WEST OF
CENTRE...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE EXPECTED
WITH THIS STORM.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, May 6, 6:52 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 AM CDT WED MAY 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     HEAVY RAIN       SNEAD                   34.12N 86.40W
05/06/2009  E3.00 INCH       BLOUNT             AL   EMERGENCY MNGR

            HEAVY RAIN CAUSING URBAN FLOODING OF ROADWAYS.WATER OVER
            THE ROAD AND TELCO CONNECTION BOXES PARTIALLY UNDERWATER.

&&

KSUMRALL
Local storm report, May 6, 7:09 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
709 AM CDT WED MAY 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     FUNNEL CLOUD     3 WSW WESTON            34.15N 88.08W
05/06/2009                   MARION             AL   LAW ENFORCEMENT

            REPORTED TO E911 AT HIGHWAY 19 AND COUNTY ROAD 11 IN
            BARNSVILLE.

&&

KSUMRALL
Local storm report, May 6, 7:56 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
756 AM CDT WED MAY 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 AM     TSTM WND DMG     HAMILTON                34.14N 87.98W
05/06/2009                   MARION             AL   EMERGENCY MNGR

            TREES DOWN ALONG HIGHWAY 278 IN HAMILTON. POSSIBLE
            TORNADO.

&&

KSUMRALL
Local storm report, May 6, 8:05 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 AM CDT WED MAY 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     FLASH FLOOD      SULLIGENT               33.89N 88.13W
05/06/2009                   LAMAR              AL   EMERGENCY MNGR

            ESTIMATED RAINFALL TOTALS OF THREE INCHES...WITH LOCALLY
            HIGHER AMOUNTS...HAS CAUSED THE FLOODING OF HIGHWAY 278
            IN SULLIGENT AND THE ROAD IS IMPASSABLE.

&&

KSUMRALL

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:04 PM CDTSevere Thunderstorm WarningBMXDallas, Marengo, Perry41 min
May 5, 7:43 PM CDTSevere Thunderstorm WarningBMXDallas, Marengo, Perry32 min
May 5, 7:47 PM CDTSevere Thunderstorm WarningBMXMarengo43 min
May 5, 8:23 PM CDTSevere Thunderstorm WarningBMXHale, Marengo37 min
May 6, 1:54 AM CDTAreal Flood AdvisoryBMXLamar, Marion, Winston3 hr
May 6, 3:54 AM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston26 min
May 6, 4:50 AM CDTFlash Flood WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more13 hr
May 6, 4:54 AM CDTAreal Flood AdvisoryBMXBlount3 hr
May 6, 5:48 AM CDTAreal Flood AdvisoryBMXCherokee, Etowah3 hr
May 6, 6:21 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Pickens, Winston54 min
May 6, 6:41 AM CDTTornado WarningBMXMarion34 min
May 6, 6:45 AM CDTFlash Flood WarningBMXLamar, Marion, Winston4 hr
May 6, 7:37 AM CDTAreal Flood WarningBMXBlount3 hr
May 6, 7:50 AM CDTSevere Thunderstorm WarningBMXMarion, Winston40 min
May 6, 8:07 AM CDTTornado WarningBMXPickens53 min
May 6, 8:11 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Pickens, Tuscaloosa, Walker3 hr
May 6, 8:11 AM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter64 min
May 6, 8:28 AM CDTSevere Thunderstorm WarningBMXFayette, Walker, Winston47 min
May 6, 8:35 AM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa, Walker40 min
May 6, 8:47 AM CDTTornado WarningBMXGreene, Pickens, Tuscaloosa43 min
May 6, 8:49 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Sumter, Tuscaloosa41 min
May 6, 8:52 AM CDTTornado WarningBMXFayette, Tuscaloosa, Walker23 min
May 6, 9:13 AM CDTSevere Thunderstorm WarningBMXBibb, Blount, Fayette, Greene, Hale, Jefferson and 4 more62 min
May 6, 9:17 AM CDTTornado WarningBMXTuscaloosa28 min
May 6, 9:19 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Perry, Sumter41 min
May 6, 9:38 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter5 days
May 6, 9:38 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter24 hr
May 6, 9:42 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo49 hr
May 6, 9:44 AM CDTTornado WarningBMXBlount, Jefferson9 min
May 6, 10:08 AM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair52 min
May 6, 10:27 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega33 min
May 6, 10:36 AM CDTAreal Flood WarningBMXEtowah4 hr
May 6, 10:49 AM CDTAreal Flood WarningBMXBlount4 hr
May 6, 11:42 AM CDTSevere Thunderstorm WarningBMXCoosa, Tallapoosa33 min
May 6, 11:46 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore44 min
May 6, 12:20 PM CDTSevere Thunderstorm WarningBMXAutauga, Coosa, Elmore, Lowndes, Montgomery, Tallapoosa40 min
May 6, 12:44 PM CDTSevere Thunderstorm WarningBMXAutauga, Elmore, Lowndes, Macon, Montgomery46 min
May 6, 12:47 PM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa43 min
May 6, 1:26 PM CDTSevere Thunderstorm WarningBMXElmore, Lowndes, Macon, Montgomery, Tallapoosa34 min
May 6, 1:43 PM CDTAreal Flood AdvisoryBMXLamar, Marion, Winston4 hr
May 6, 2:48 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Russell42 min
May 6, 2:54 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Montgomery, Pike30 min
May 6, 3:57 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Russell37 min

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.